The diarrhea during or after antibiotics is not unusual. Antibiotics tend to kill all bacteria including the good stuff in the gut. . . .for that reason, my doctor, when I have to take antibiotics, reminds me to eat probiotic yogurt to help maintain / re-establish the good bacteria in the gastro intestinal tract . . . my understanding is that if you have an allergic reaction to penicillin, it is pretty immediate . . . now, again, I am not a professional, but I do think the lymph issue is more your body fighting off the infection than anything else but, check it out with your doctor . . .even if the symptom has gone away, ask your doctor so you will know for the next time and rather than letting anxiety peak in you, you will have a confirmed answer from a medical practitioner . . .
I can't say that I have an anxiety with antibiotics but I certainly try to avoid antibiotics when I can more for medical reasons. Your body can build up a tolerance to antibiotics if one takes them when they are not necessary. Antibiotics work only on bacterial based infections and not on viruses. My doctor will not prescribe antibiotics unless he is sure that it is a bacterial infection; otherwise, viruses just run their course.
In any case, evagisele, make your list of concerns to ask your doctor including your health anxiety and let us know how everything works out . . . I share your anxiousness with going to the doctor because I so dislike going to the doctor or the dentist and I have a nice doctor and a nice dentist but it is just the situation . . . keep in touch, take care, kc